# SDR QXEA0200881

- Difficulty date: June 7, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 11,801 hours, 16,074 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Burned
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-BETWEEN STATION 527 AND STATION 607 THERE ARE 6 BURNED RIVET HEADS. REPAIRED IAW DHC-8 SRM 51-40-11
